# SDR AWXA0001020

- Difficulty date: December 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53112242200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT STA 8966 FRAME 23 AND STR 20 JUST BEHIND L1 DOOR; DENTED 8X3 .115 AT DEEPEST SPOT. REPAIR CARRIED OUT IAW SRM 53-00-11 FIG 202/203
